# SDR FDEA202112083048

- Difficulty date: December 8, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N871172
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

STA 1640 FRAME, RHS, HAS CRACK INDICATION @ LOWER, INBD HOLE @ S14R ACCOMPLISHED FEDEX EA# F-5310-T0365884: FUSELAGE - MAINFRAME - FRAME, STA 1640, S14R   CRACK INDICATION *THIS EA DEVIATES FROM EO F-5310-E0344602
